RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 547–552 (Mi mz6713)  

Normal families of harmonic functions

N. V. Raoab

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Tata Institute of Fundamental Research

Abstract: A condition on the majorant (depending on a single coordinate) of a family of functions harmonic in a sphere is determined whose satisfaction guarantees normality of the family.

Full text: PDF file (376 kB)

English version:
Mathematical Notes, 1968, 3:5, 349–352

Bibliographic databases:

UDC: 517.5
Received: 22.01.1968

Citation: N. V. Rao, “Normal families of harmonic functions”, Mat. Zametki, 3:5 (1968), 547–552; Math. Notes, 3:5 (1968), 349–352

Citation in format AMSBIB
\Bibitem{Rao68}
\by N.~V.~Rao
\paper Normal families of harmonic functions
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 547--552
\mathnet{http://mi.mathnet.ru/mz6713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227443}
\zmath{https://zbmath.org/?q=an:0169.13206|0164.41905}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 349--352
\crossref{https://doi.org/10.1007/BF01150988}


Linking options:
  • http://mi.mathnet.ru/eng/mz6713
  • http://mi.mathnet.ru/eng/mz/v3/i5/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020